Vortices in two-dimensional Bose-Einstein condensates

Fang-Hua Lin, Tai-Chia Lin

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationGeometry and nonlinear partial differential equations (Hanzhou, 2001)
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages87-114
StatePublished - 2002

Publication series

NameAMS/IP Studies in Advanced Mathematics
Volume29

Cite this

Lin, F-H., & Lin, T-C. (2002). Vortices in two-dimensional Bose-Einstein condensates. In Geometry and nonlinear partial differential equations (Hanzhou, 2001) (pp. 87-114). (AMS/IP Studies in Advanced Mathematics; Vol. 29). American Mathematical Society.